# SDR I5EA2018102209

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 44,258 hours, 57,906 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 3213
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  FLAPS EXTENDED TO 10 UNITS WITH FLAP HANDLE, GREATER THAN 1 UNITS, FLAP DISAGREEMENT CONDITION.  CORRECTIVE ACTION:  PERFORMED GENERAL VISUAL INSPECTION OF FLAP DRIVE SYS. AND ASSOCIATED COMPONENTS.  NO FAULTS NOTED IAW AMM 27-58-41.  REMOVED AND INSTALLED T.E. FLAP POSITION INDICATOR, PERFORMED OPS TEST OF FLAP ASYMMETRY SYSTEMS IAW AMM 27-58-41.
